MathSciNet Relay Station
MathSciNet bibliographic data
MR1257321 14H30 (14E20)
Artal-Bartolo, Enrique Sur les couples de Zariski. (French) [On Zariski pairs] J. Algebraic Geom. 3 (1994), no. 2, 223–247.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement